It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


Whats causing this?
Nov 13, 2003
Hi there
Been having some probs lately. I originally thought these problems were caused by some antidepressants that my doc thought I should try (citalopram) which made me kinda twitchy and insomniac so after some medical advice I came off them. Ive been having...Im not really sure how to decribe them, convultions? They happen pretty suddenly, every muscle in my body goes into crazy spasm, my chest locks, vision goes black and I either have to wait for it to pass or it knocks me out cold. If I stay concious I always have to sleep straight after, its utterly exhausting like Ive run a 4 minute mile. Ive been left with a huge pressure in my head (similar to a migrane but without the horrible pain :rolleyes: ) and my vision has become so blurred that I can hardly see. What do you think could be cuasing this? :confused: I'm waiting for a complete diagnosis of Behcets syndrome (overactive immune system attacking blood vessels) could this be an advanced symptom? Could this just be stress? Was it the tablets and if so why does it keep happening now Ive been off them a while?
Im getting so worried about this Im going to give myself an actual migrane :rolleyes:
All help would be greatly apreciated.
Anne H





All times are GMT -7. The time now is 08:59 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!